Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Matrix localizations of $ n$-firs. II


Author: Peter Malcolmson
Journal: Trans. Amer. Math. Soc. 282 (1984), 519-527
MSC: Primary 16A06; Secondary 16A08
Part I: Trans. Amer. Math. Soc. (2) (1984), 503-518
MathSciNet review: 732103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper by this author and with a similar title, it was shown that adjoining universal inverses for all $ k \times k$ full matrices over an $ n$-fir results in the localized ring being an $ (n - 2k)$-fir. In this note a counterexample is used to show that the result is best possible in general. Techniques of the previous paper are strengthened and a result on a kind of finite inertia of certain rings within their localizations is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A06, 16A08

Retrieve articles in all journals with MSC: 16A06, 16A08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0732103-1
PII: S 0002-9947(1984)0732103-1
Article copyright: © Copyright 1984 American Mathematical Society